# SDR AALA201810129009

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 14,085 hours, 4,116 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cap
- Condition: Missing
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR PRESSURIZED LENS CAP MISSING.  INSTALLED A CABIN PRESSURE WARNING LIGHT PANEL IAW MAN 52-73-22. OK FOR SERVICE.
